# SDR USAA2014091700009

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 45,131 hours, 16,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6891
- Condition: Delaminated
- Location: Overwing Exit
- Part time: 41,100 hours, 22,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK LT OVERWING SLIDE HAS DELAMINATION.  REPLACED IAW JOB CARD 26C19053012.
